Algebra & Number Theory
- Algebra Number Theory
- Volume 7, Number 4 (2013), 1001-1018.
An analogue of Sturm's theorem for Hilbert modular forms
In this paper, we consider congruences of Hilbert modular forms. Sturm showed that mod elliptic modular forms of weight and level are determined by the first Fourier coefficients. We prove an analogue of Sturm’s result for Hilbert modular forms associated to totally real number fields. The proof uses the positivity of ample line bundles on toroidal compactifications of Hilbert modular varieties.
Algebra Number Theory, Volume 7, Number 4 (2013), 1001-1018.
Received: 22 November 2011
Revised: 30 August 2012
Accepted: 4 September 2012
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 11F41: Automorphic forms on GL(2); Hilbert and Hilbert-Siegel modular groups and their modular and automorphic forms; Hilbert modular surfaces [See also 14J20]
Secondary: 11F30: Fourier coefficients of automorphic forms 11F33: Congruences for modular and $p$-adic modular forms [See also 14G20, 22E50] 14C17: Intersection theory, characteristic classes, intersection multiplicities [See also 13H15]
Takai, Yuuki. An analogue of Sturm's theorem for Hilbert modular forms. Algebra Number Theory 7 (2013), no. 4, 1001--1018. doi:10.2140/ant.2013.7.1001. https://projecteuclid.org/euclid.ant/1513729989